# SDR UALA2011070603345

- Difficulty date: July 5, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 63,486 hours, 9,103 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAI CARD WING ANTI-ICE (WAI) CONTROL CARD FAILURE.  STATUS MSG01- ACTIVE CRUISE INTERMITTENT; ACIPS CONTROL CARD (CENTER) HAS NO OUTPUT ON ACIPS ARINC 429 BUS.  DB- ARINC SIGNAL GATEWAY (LEFT), RSCF MSG02- NOT ACTIVE CRUISE INTERMITTENT; ARINC SIGNAL GATEWAY (LEFT), RSCF HAS NO INPUT FROM ACIPS CONTROL CARD (CENTER) ON ACIPS BUS. DB- ARINC SIGNAL GATEWAY (LEFT), RSCF MSG-3018893 ACTIVE ER INTER  MSG-3117918 INACTV ER INTER.  TURNED ALL ACFT PWR OFF AND CFPS REMOVE AND INSTALL PER MM  AND FIM 31-09-820.  ALL MESSAGES AFTER POWER UP.
